MathSciNet Relay Station
MathSciNet bibliographic data
MR172896 (30 #3112) 16.25
Faith, Carl Orders in simple artinian rings. Trans. Amer. Math. Soc. 114 1965 61–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement